Følg
Naseer Shahzad
Naseer Shahzad
Professor, Department of Mathematics, King Abdulaziz University
Verifisert e-postadresse på kau.edu.sa
Tittel
Sitert av
Sitert av
År
Fixed point theory in distance spaces
W Kirk, N Shahzad
Springer International Publishing, 2014
5712014
Convergence and existence results for best proximity points
MA Al-Thagafi, N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 70 (10), 3665-3671, 2009
4332009
Some fixed point generalizations are not real generalizations
RH Haghi, S Rezapour, N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 74 (5), 1799-1803, 2011
2892011
Generalized I-nonexpansive selfmaps and invariant approximations
MA Al-Thagafi, N Shahzad
Acta Mathematica Sinica, English Series 24, 867-876, 2008
2892008
On fixed points of α-ψ-contractive multifunctions
JH Asl, S Rezapour, N Shahzad
Fixed Point Theory and Applications 2012, 1-6, 2012
2662012
On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces
N Shahzad, H Zegeye
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 838-844, 2009
2622009
Some results on fixed points of α-ψ-Ciric generalized multifunctions
B Mohammadi, S Rezapour, N Shahzad
Fixed Point Theory and Applications 2013, 1-10, 2013
2342013
Fixed point theory for cyclic generalized contractions in partial metric spaces
RP Agarwal, MA Alghamdi, N Shahzad
Fixed Point Theory Appl. 2012 (40), 11 pages, 2012
186*2012
Be careful on partial metric fixed point results
RH Haghi, S Rezapour, N Shahzad
Topology and its Applications 160 (3), 450-454, 2013
1802013
Some fixed point results on a metric space with a graph
SMA Aleomraninejad, S Rezapour, N Shahzad
Topology and its Applications 159 (3), 659-663, 2012
1712012
Strong convergence of an implicit iteration process for a finite family of nonexpansive mappings
CE Chidume, N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 62 (6), 1149-1156, 2005
1522005
Generalized metrics and Caristi’s theorem
WA Kirk, N Shahzad
Fixed Point Theory and Applications 2013, 1-9, 2013
1482013
Strong convergence theorems for monotone mappings and relatively weak nonexpansive mappings
H Zegeye, N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 70 (7), 2707-2716, 2009
1462009
Approximating fixed points of non-self nonexpansive mappings in Banach spaces
N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 61 (6), 1031-1039, 2005
1272005
Convergence of Mann’s type iteration method for generalized asymptotically nonexpansive mappings
H Zegeye, N Shahzad
Computers & Mathematics with Applications 62 (11), 4007-4014, 2011
1242011
Approximating common fixed points of two asymptotically quasi-nonexpansive mappings in Banach spaces, Fixed Point Theory Appl
N Shahzad, A Udomene
To appear, 2006
124*2006
Invariant approximations and R-subweakly commuting maps
N Shahzad
Journal of Mathematical Analysis and Applications 257 (1), 39-45, 2001
1242001
On fixed point theory in partial metric spaces
MA Alghamdi, N Shahzad, O Valero
Fixed Point Theory and Applications 2012 (1), 1-25, 2012
118*2012
The viscosity technique for the implicit midpoint rule of nonexpansive mappings in Hilbert spaces
HK Xu, MA Alghamdi, N Shahzad
Fixed Point Theory and Applications 2015, 1-12, 2015
1122015
Random fixed points of random multivalued operators on Polish spaces
I Beg, N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 20 (7), 835-847, 1993
1121993
Systemet kan ikke utføre handlingen. Prøv på nytt senere.
Artikler 1–20